Osaka Journal of Mathematics

1-conformally flat statistical submanifolds

Keiko Uohashi, Atsumi Ohara, and Takao Fujii

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 37, Number 2 (2000), 501-507.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200789212

Mathematical Reviews number (MathSciNet)
MR1772847

Zentralblatt MATH identifier
0978.53040

Subjects
Primary: 53A15: Affine differential geometry
Secondary: 53A30: Conformal differential geometry 53B05: Linear and affine connections 62B10: Information-theoretic topics [See also 94A17]

Citation

Uohashi, Keiko; Ohara, Atsumi; Fujii, Takao. 1-conformally flat statistical submanifolds. Osaka J. Math. 37 (2000), no. 2, 501--507. https://projecteuclid.org/euclid.ojm/1200789212


Export citation